# SDR SWAA2022020935548

- Difficulty date: February 20, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 20,172 hours, 8,669 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rail
- Part number: 143A3485Y35
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON UPPER SURFACE OF FORWARD CARGO COMPARTMENT AFT BULKHEAD LOWER RAIL ASSEMBLY BS 500I / BLENDED CORROSION FROM FROM UPPER SURFACE OF FWD CARGO COMP AFT BULKHEAD LOWER RAIL ASSY; DOE TO NO LIMITS IN SRM PART WILL BE REPLACED WITH P/N 143A3485Y35 REMOVED & INSTALLED IAW SRM 51-40-02-0G-0 & BOEING DWG 143A9481
